uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On a two-phase free boundary condition for $p$-harmonic measures
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2009 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 129, 231-249 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 129, 231-249 p.
National Category
URN: urn:nbn:se:uu:diva-163381DOI: 10.1007/s00229-009-0257-4OAI: oai:DiVA.org:uu-163381DiVA: diva2:463828
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2011-12-12

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1007/s00229-009-0257-4

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Manuscripta mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 179 hits
ReferencesLink to record
Permanent link

Direct link